Has anyone taken colostrumm, guai and serrapeptase all at once?

Discussion in 'Fibromyalgia Main Forum' started by HarrietHains, Jan 27, 2006.

  1. HarrietHains

    HarrietHains New Member

    Hi. Have been on guai for a year with no dramatic results. Have just started taking colostrum (2 weeks) with possible promising results. Want to take an anticoagulant other than bromelain because of the guai. So have just ordered serrapeptase. Bit worried about combining all these things. I know Sujay took colostrum and an anticoagulant. Am trying to avoid taking heparin as it would only mean hassle with my doctor.

    Would be grateful for any tips.

    harriet
  2. Mikie

    Mikie Moderator

    Sorry the Guai has not seemed to improve things for you. Is there any chance at all that you have sals somewhere in your regimen which are blocking the Guai? Also, have you increased the dose to see what happens?

    BTW, I was on the Guai and taking colostrum when I did the Heparin injections with no problems.

    Good luck with your treatments.

    Love, Mikie
  3. HarrietHains

    HarrietHains New Member

    Thanks for the replies,guys.
    Mikie, re: guai.No I haven't tried upping the dose recently. It seems to be working in that my mapper says my lumps and bumps are moving around a bit and left thigh seems better, but as far as energy levels are concerned no vast improvement until the colostrum. I have stuck rigidly to the make up etc recommended and have G Fibrosmile toothpaste and gum etc. It is the colostrum that seems to help me have a more refreshing sleep and thus more energy. How do you know when the anticoagulant is working? Do you just feel better? Does it help heat intolerance? Will have to wait a bit before taking serrapeptase so that I know what effect the colostrum is having...

    Harriet
  4. Mikie

    Mikie Moderator

    Every time I gave myself an injection, I felt warmth in my feet and legs and a large numb spot on one leg got feeling in it. The return of feeling in the leg remains.

    I had a HUGE immune reaction and Herxing with the Heparin so I imagine the reduction of fibrin exposed a lot of pathogens to my immune system.

    Finally, I stopped bruising and bleeding so easily. When there is an excess overgrowth of fibrin, it traps platelets which can no longer cause clotting at wound sites.

    Good luck to you.

    Love, Mikie